# SDR SWIA201642562

- Difficulty date: September 13, 2016
- Submitted: September 13, 2016
- Operation: Air carrier
- Aircraft: N601XJ
- Make and model: Cndair CL6002B19
- Aircraft serial: 8044
- Aircraft time: 18,048 hours, 18,117 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO THE FIELD WITH A GEAR DISAGREE  AND INTERMITTENT STEERING .  COMPLIED WITH QRH AND MANUALLY EXTENDED GEAR.   SERVICED NLG AND PERFORMED EXTENSION AND RETRACTION CHECK AS REQUIRED.  NO OTHER DEFECTS NOTED.
